# SDR J7SA201911220001

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N359FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500208
- Aircraft time: 5,428 hours, 3,818 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, BRK FAIL CAS MESSAGE APPEARED. NO BRAKE ACTION AVAILABLE FROM MAIN BRAKES. USED EMERGENCY/PARKING BRAKE TO SAFELY POSITION AND STOP THE AIRPLANE.PERFORMED MAIN BRAKE SYSTEM FUNCTIONAL TEST I.A.W PHENOM 300 A.M.M 32-41-00-720-801-A.  NO DEFECTS NOTED BRAKE SYSTEM PASSED THE TEST.
